# SDR DHLA201000015

- Difficulty date: February 8, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,879 hours, 29,303 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING, SIGNIFICANT ACFT VIBRATION NOTED. AFTER CLEARING RUNWAY GROUND CONFIRMED 2 LT TIRES WERE BLOWN.  NOTE ANTI-SKID ON DMI NR 35939 AT THE TIME OF INCIDENT. LT INBD FLAP FOUND WITH 12" X 10" X .5" DENT.  TIRE AND WHEEL ASSEMBLES REPLACED ON LT GEAR.  LT INBD FLAP R & R.  ACFT WAS GROUNDED.
